# SDR ASAA2023110846081

- Difficulty date: November 8, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N977AK
- Make and model: Boeing 737-9
- Aircraft serial: 43391
- Aircraft time: 5,419 hours, 1,578 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENGINE CONTROL LIGHT ILLUMINATED AFTER TOUCHDOWN. GROUNDED - YES. ENG 2 CONTROL STATUS MSG FOUND ACTIVE, PER IFIM TASK G73-20-00-810-858 FOUND 2 NON ACTIVE FAULTS. MX MSG 73-43304 COMPRESSOR DISCHARGE PRESSURE (PS3) SENSOR IS OUT OF RANGE DETECTED BY ENG-2 EEC CHANNEL-B AND 73-43303 COMPRESSOR DISCHARGE PRESSURE (PS3) SENSOR IS OUT OF RANGE DETECTED BY ENG-2 CHANNEL-A. PER IFIM TASK G73-21-00-810-892, COMPLETED T/C 73-ASA-01 ENG 2 PRESSURE SUB SYSTEM AND SENSE LINE DRY OUT. STEPS 1.A-D. N.HEASLETT 40055. ACCOMPLISHED ENG #2 IDLE SYS TEST NO. 32, TEST PASSES & NO ENG CTRL LIGHT & NO ACTIVE FAULTS.
